Document Detail


Hyperprolactinemia and amenorrhea associated with olanzapine normalized after addition of aripiprazole.
MedLine Citation:
PMID:  17381670     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Hyperprolactinemia is a frequent side-effect in the use of atypical antipsychotics. The propensity to induce hyperprolactinemia is highly substance dependent and hyperprolactinemia is not always associated with clinical side-effects. We report a case in which hyperprolactinemia and amenorrhea under the treatment with olanzapine gets normalized after the addition of aripiprazole.
Authors:
J Wolf; U Fiedler
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Journal of clinical pharmacy and therapeutics     Volume:  32     ISSN:  0269-4727     ISO Abbreviation:  J Clin Pharm Ther     Publication Date:  2007 Apr 
Date Detail:
Created Date:  2007-03-26     Completed Date:  2007-07-24     Revised Date:  2013-05-27    
Medline Journal Info:
Nlm Unique ID:  8704308     Medline TA:  J Clin Pharm Ther     Country:  England    
Other Details:
Languages:  eng     Pagination:  197-8     Citation Subset:  IM    
Affiliation:
Department of Psychiatry, Charité-Campus Benjamin Franklin, University Medicine Berlin, Berlin, Germany. juergen.wolf@charite.de
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Amenorrhea / chemically induced*,  diagnosis
Antipsychotic Agents / adverse effects,  therapeutic use
Benzodiazepines / adverse effects,  therapeutic use
Depressive Disorder, Major / drug therapy,  psychology
Diagnostic and Statistical Manual of Mental Disorders
Drug Interactions
Drug Therapy, Combination
Female
Humans
Hyperprolactinemia / chemically induced*,  diagnosis
Piperazines / adverse effects*,  therapeutic use
Quinolones / adverse effects*,  therapeutic use
Chemical
Reg. No./Substance:
0/Antipsychotic Agents; 0/Piperazines; 0/Quinolones; 12794-10-4/Benzodiazepines; 132539-06-1/olanzapine; 82VFR53I78/aripiprazole

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Current use of pharmacogenetic testing: a national survey of thiopurine methyltransferase testing pr...
Next Document:  Serotonin syndrome caused by interaction between citalopram and fentanyl.